# SDR QXEA2010040700227

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Location: Bs 977 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK -  CHAFING AT STR 27 FS 977.00 UNDER PANEL DL.  BLENDED OUT DAMAGED AREA IAW SRM 51-12-00-001-001-A01.   BLEND FOUND TO BE WITHIN LIMITS IAW REO 670-53-00-14. PERFORMED LPI IAW NDTM LPI 51-20-008-230-A01. ETCHED AND ALODINED IAW SRM 51-21-11-001-001-A01.  PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, AND REO 670-53-00-014.
